# SDR 2001UALA01623

- Difficulty date: August 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Aircraft time: 40,193 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TORQUE TUBE CTR BRG SUPPORT WEB CRACKED.  WEB REPLACED.  MAJOR REPAIR ACCOMPLISHED.
